Alert archive / Massachusetts / Small Craft Advisories in 2010
Small Craft Advisory 25, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 24, 2010, 3:37 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2010, 3:37 PM EST (20:37 UTC)
- Expired
- Feb 25, 2010, 4:03 AM EST
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 3:25 PM EST, 12 minutes earlier.
Area forecast discussion, Feb 24, 3:25 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
325 PM EST WED FEB 24 2010
.SYNOPSIS...
COASTAL LOW PRESSURE WILL BRING HEAVY WET SNOW THIS MORNING FOR MUCH
OF INTERIOR SOUTHERN NEW ENGLAND ALONG AND NORTH OF THE MASS TURNPIKE...
WITH MAINLY RAIN ACROSS THE COASTAL PLAIN. A BRIEF BREAK IN THE
PRECIPITATION WILL OCCUR TONIGHT BEFORE ANOTHER SIGNIFICANT LONG-
DURATION LOW PRESSURE SYSTEM MOVES INTO OUR REGION WITH MIXED
PRECIPITATION THURSDAY AND FRIDAY. SCATTERED RAIN AND SNOW SHOWERS
LINGER OVER THE WEEKEND AS THIS SYSTEM SLOWLY MOVES OFF TO THE
NORTHEAST.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
WINTER STORM WARNINGS HAVE BEEN CANCELLED FOR MOST OF THE REGION AS
MOST LOCATIONS HAVE CHANGED TO RAIN. THE HEAVIEST RAIN SHOULD TAPER
OFF FROM SOUTHWEST TO NORTHEAST LATE THIS AFTERNOON/EARLY THIS
EVENING. HOWEVER...ENOUGH LOW LEVEL LIFT IS AVAILABLE FOR NUMEROUS
RAIN SHOWERS RIGHT INTO THE EVENING HOURS.
THE EXCEPTION IS ACROSS THE EAST SLOPES OF THE BERKSHIRES AND THE
MONADNOCKS WHERE WET SNOW WAS STILL OCCURRING ACROSS THE HIGHEST
TERRAIN EARLY THIS AFTERNOON. THIS PRECIPITATION SHOULD TAPER OFF
AS WELL BE LATE AFTERNOON/EARLY EVENING AND MAY END AS LIGHT RAIN
ACROSS MUCH OF THIS REGION. WILL LET THE WINTER STORM WARNING EXPIRE
ON TIME ACROSS THESE LOCATIONS...AS THE BRUNT OF THE SNOW WILL BE
OVER IN A FEW HOURS. NONETHELESS...THE HEAVY WET SNOW THAT FELL
ACROSS THE INTERIOR HIGH TERRAIN HAS RESULTED IN DOWNED TREES AND
SCATTERED POWER OUTAGES. ADDITIONAL PROBLEMS MAY CONTINUE INTO THE
EARLY EVENING HOURS FROM THE WEIGHT OF THE HEAVY WET SNOW.
WE ALSO ISSUED A BRIEF WIND ADVISORY THROUGH 3 PM ACROSS THE
CAPE/ISLANDS. SOME LOCATIONS REPORTED BRIEF WIND GUSTS BETWEEN 35
AND 40 KNOTS BUT THESE SHOULD DIE DOWN QUICKLY BY LATE AFTERNOON.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THIS LOW PRESSURE DIMINISHES AND GETS DRAWN INTO THE NEXT LOW MOVING
UP THE COAST OVERNIGHT. BOTH QPF FIELDS AND SREF/GEFS POPS INDICATE
THERE WILL BE A BRIEF BREAK IN THE PRECIP OVERNIGHT. THIS WILL
LIKELY OCCUR THIS EVENING TO AROUND MIDNIGHT WITH POPS INCREASING
AGAIN IN THE EARLY MORNING HOURS OF THURSDAY.
&&
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
ONLY UPDATED THE FORECAST FROM THURSDAY THROUGH FRIDAY NIGHT TO FOCUS
ATTENTION ON ANOTHER LOW PRESSURE.
24/00Z MODELS COMING INTO SLIGHTLY BETTER AGREEMENT WITH THE
NORTHWARD PROGRESS OF THE SECOND STORM OF THIS WEEK. HOWEVER...THERE
IS QUITE A BIT OF LONGITUDINAL SPREAD WITH MODEL SOLUTIONS TAKING
THIS LOW PRESSURE AS FAR WEST AS EASTERN NY STATE...AND AS FAR EAST
AS THE COASTAL WATERS EAST OF CAPE COD BY 00Z FRIDAY. MODELS DO
CLUSTER A PRIMARY LOW POSITION AROUND NEW YORK CITY BY 12Z FRIDAY...
SO A TREND TOWARD THE WESTERN END OF THE GUIDANCE ENVELOPE SEEMS
PRUDENT...ESPECIALLY WITH THE ECMWF TRENDING WEST FROM ITS TRACK
24 HOURS AGO.
THIS WILL HAVE MAJOR IMPLICATIONS FOR PRECIPITATION TYPE...ALLOWING
THE RAIN/SNOW LINE TO PROGRESS WELL INLAND. STILL SOME CONCERN FOR
THE HIGHER ELEVATIONS CENTRAL SOUTHERN NEW ENGLAND...INCLUDING THE
MONADNOCKS OF SOUTHWEST NH...AS WELL AS THE EAST SLOPES OF THE
BERKSHIRES. CONTEMPLATED A WINTER STORM WATCH FOR THE EAST SLOPES OF
THE BERKSHIRES THURSDAY INTO FRIDAY...BUT DECIDED TO LET NEXT SHIFT
TAKE A CLOSER LOOK AT THE RAIN/SNOW LINE IN COLLABORATION WITH
SURROUNDING OFFICES. TEMPERATURES WILL BE MARGINAL FOR SIGNIFICANT
SNOW ACCUMULATION THURSDAY...IT WILL ALL COME DOWN TO PRECIPITATION
RATE AND THE EXACT TRACK OF THIS LOW PRESSURE.
HE SURFACE AND UPPER LOWS THEN MOVE NORTHEAST INTO NORTHERN NEW
ENGLAND THIS WEEKEND INTO MONDAY. BUT WITH LINGERING MOISTURE...
CYCLONIC FLOW...AND A COLD POOL ALOFT...THERE SHOULD BE PLENTY OF
SUPPORT FOR CLOUDS AND AT LEAST A CHANCE FOR MIXED RAIN/SNOW THROUGH
THE PERIOD.
DRIER CONDITIONS EXPECTED TUESDAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
OUTLOOK...TONIGHT THROUGH THURSDAY AFTERNOON...
HIGH CONFIDENCE IN MAINLY IFR CONDITIONS THROUGH THURSDAY
AFTERNOON...WITH PERIODS OF LIFR CONDITIONS EXPECTED AT SOME OF THE
TERMINALS. A PERSISTENT ONSHORE EAST TO NORTHEAST WINDS WILL KEEP
LOW CLOUDS LOCKED IN SOUTHERN NEW ENGLAND. IN ADDITION...AREAS OF
PATCHY FOG EXPECTED TONIGHT. ON THURSDAY...MAINLY IFR TO EVEN LIFR
CONDITIONS CONTINUE AS RAIN ADVANCES FROM SOUTH TO NORTH WITH THE
NEXT STORM SYSTEM.
EAST WINDS GUSTING TO 25 TO 35 KNOTS ON THE COAST SHOULD DIMINISH
THIS EVENING. NORTHEAST WIND GUSTS SHOULD PICK BACK UP BY LATE
THURSDAY AFTERNOON AS THE NEXT STORM APPROACHES OUR REGION.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
FRIDAY...LOW-MEDIUM CONFIDENCE MVFR/IFR IN LOW CIGS AND SNOW SHOWERS.
SATURDAY AND SUNDAY...LOW CONFIDENCE MVFR IN LOW CIGS.
&&
.MARINE...
GALE WARNINGS ARE IN EFFECT THROUGH MID AFTERNOON FOR BRIEF 35 TO 40
KNOT WIND GUSTS. THESE WINDS SHOULD DIMINISH TO SCA THRESHOLDS BY
LATE AFTERNOON WITH 25 TO 30 KNOT GUSTS CONTINUING INTO THE EVENING.
OUTLOOK...THURSDAY THROUGH SUNDAY...
ANOTHER STRONG LOW PRESSURE MOVES NORTH THURSDAY INTO THURSDAY NIGHT.
POTENTIAL FOR 35-40 KT GUSTS ACROSS A PORTION OF THE WATERS...SO
HAVE POSTED A GALE WATCH THIS MORNING. TIMING AND LOCATION DETAILS
STILL NEED TO BE WORKED OUT...BUT IT IS A START. WINDS DIMINISH SOME
FRIDAY INTO FRIDAY NIGHT...BUT SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY TO PERSIST INTO SUNDAY.
&&
.HYDROLOGY...
RAINS PRODUCED A STRONG RISE ON SOME STREAMS/RIVERS IN THE EASTERN
PORTION OF OUR AREA. PAWTUXET RIVER AT CRANSTON CURRENTLY FORECAST
TO CREST JUST BELOW ITS 9 FOOT FLOOD STAGE THIS EVENING.
PLANS ARE TO ISSUE A FLOOD WATCH FOR A COMBINATION OF RAIN AND
SNOWMELT FOR MOST OF OUR AREA STARTING MID MORNING THU...AND LASTING
THROUGH THU NIGHT. THE EXCEPTION WOULD BE SOUTHEAST MASSACHUSETTS
AND SOUTH COASTAL RHODE ISLAND...WHERE NO SNOWPACK EXISTS. EVEN
THOUGH ACCUMULATING SNOWS WERE LARGELY OUTSIDE OF THE IMMEDIATE
BOSTON AREA...BOSTON HAS BEEN INCLUDED IN THE WATCH SINCE FOR
NORTHEAST MASSACHUSETTS /AS WELL AS SOUTH CENTRAL NEW HAMPSHIRE/ 1
TO 3 INCH RAINFALL TOTALS ARE POSSIBLE. SNOWPACK IN NORTHERN TO
CENTRAL RI ALSO VARIES BUT PAWTUXET RIVER IS A THREAT. ELSEWHERE IN
THE WATCH AREA A 1 TO 2 INCH RAINFALL IS ANTICIPATED BUT
ACCOMPANYING SNOWMELT WILL BRING THE THREAT OF FLOODING.
EXACT FFG VALUES ARE DIFFICULT TO PINPOINT. THIS IS BECAUSE WHILE
THE TOPMOST FEW INCHES OF SOIL ARE THAWED...BELOW THAT THE SOIL IS
FROZEN. THIS PRESENTS A CHALLENGE SINCE MUCH OF THE RAIN/SNOWMELT
WOULD BECOME RUNOFF. IN ADDITION...RAINS TODAY IN THE EASTERN HALF
OF MASSACHUSETTS HAVE ALREADY PRODUCED STREAM RISES AND SATURATED
SOILS. AT THIS TIME...THOUGHTS ARE THAT AN ADDITIONAL 2 INCHES
RAIN/SNOWMELT IN 12 HOURS WOULD BE SUFFICIENT TO PRODUCE
FLOODING. LESS WOULD BE NEEDED FOR FLOOD ADVISORIES. BUT MONITORING
RUNOFF DURING TOMORROW/S EVENT WILL BE KEY.
ANOTHER CAVEAT IS THAT OVER THE HIGHER TERRAIN OF CHESHIRE COUNTY
AND THE EAST SLOPES OF THE BERKSHIRES...IT IS POSSIBLE THAT THE RAIN
WILL LARGELY BE ABSORBED BY THE SNOWPACK. BUT SNOW CLOGGED DRAINS
COULD CAUSE FLOODING THERE.
CALLS TO LOCAL OFFICIALS IN THE FAR INTERIOR INDICATE THAT RIVER ICE
IS LESS THAN TYPICAL FOR THIS TIME OF YEAR...GENERALLY AWAY FROM
PONDS THERE ARE GOOD OPEN AREAS ALONG STREAMS/RIVERS OR WIDE OPEN.
SO BASED ON THIS INFORMATION...ICE JAM FLOODING IS NOT ANTICIPATED
IN SOUTH CENTRAL/SOUTHWEST NH AND FAR INTERIOR MA.
LARGER TRIBUTARIES TO WATCH WITH THIS NEXT EVENT INCLUDE THE ASSABET
RIVER AT MAYNARD AND THE PAWTUXET AT CRANSTON.
&&
.TIDES/COASTAL FLOODING...
04Z/24 CHECK OF THE TIDES AT BOS PVD AND ACK SHOWING AN UNDERFCSTG OF
THE SURGE BY ABOUT ONE HALF FOOT. WE WILL PROBABLY ADD ONE HALF FOOT
ACROSS THE BOARD THRU FRIDAY TO THE 00Z/24 GFS SURGE FCST VALUES.
THE FIRST STORM SHOULD BRING A 1 TO 2 FOOT STORM SURGE ACROSS THE
EASTERN MA COAST AT THE TIME OF HIGH TIDE EARLY WEDNESDAY MORNING.
AT THIS TIME...JUST LOOKING AT SOME VERY MINOR SPLASH AS THE WORST
CASE SCENARIO AS ASTRONOMICAL TIDES ARE NOT THAT HIGH.
HOWEVER...BEACH EROSION MAY BECOME A PROBLEM ON EAST-FACING BEACHES
DUE TO PERSISTENT EASTERLY FLOW ACROSS MULTIPLE HIGH TIDE CYCLES.
THE THURSDAY STORM COMES WITH HIGH TIDES ABOUT ONE FOOT HIGHER AND
EAST WINDS AT LEAST AS STRONG...IF NOT A LITTLE STRONGER. THE LATEST
GFS SHOWED 3 MB/HOUR PRESSURE FALLS WITH THIS SYSTEM AND GENERATED A
3 FOOT SURGE ALONG THE SOUTH COAST. THIS WOULD SUPPORT PROBLEMS ALONG
THE SOUTH COASTS OF RI AND MA THAT COULD EXTEND INTO NARRAGANSETT
BAY AND BUZZARDS BAY. BUT THE GFS TRACK WAS ALSO A WESTERN OUTLIER
SOLUTION SO THIS SURGE MAY BE FARTHER EAST. ENOUGH UNCERTAINTY IN THE
FORECAST TRACK AND RESULTING SURGE LOCATION SO THAT WE WILL HOLD OFF
ON ANY HEADLINES AT THIS TIME. CURRENT DATA SUGGESTS THAT A COASTAL
FLOOD WATCH MAY BE EVENTUALLY NEEDED.
&&
.CLIMATE...
ORH CLI RERUN ARD 150 AM FOR LATE ARRIVING SNOWFALL DATA AND BOOSTED
WATER EQUIV FROM .20 TO .30.
WILL UPDATE PNS AS NEW 12Z SNOWFALL REPORTS ARRIVE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR
CTZ002>004.
MA...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR
MAZ002>016-026.
HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR MAZ005>007-013>024.
NH...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR
NHZ011-012-015.
RI...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING FOR
RIZ001>004.
MARINE...GALE WARNING FROM 1 PM THURSDAY TO 4 AM EST FRIDAY FOR
ANZ232>235-237-254>256.
GALE WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT
FOR ANZ230-231-236-250-251.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR ANZ231-250-
251.
&&
SYNOPSIS...BELK
NEAR TERM...FRANK
SHORT TERM...RLG
LONG TERM...BELK
AVIATION...BELK/FRANK
MARINE...BELK/RLG
HYDROLOGY...NMB/AED
TIDES/COASTAL FLOODING...STAFF
CLIMATE...STAFFHazardous weather outlook, Feb 24, 11:37 AM EST, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1137 AM EST WED FEB 24 2010 MAZ002-008-009-NHZ011-015-251645- WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 1137 AM EST WED FEB 24 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECOND LOW PRESSURE AREA MAY BRING PERIOD OF HEAVY SNOW... PARTICULARLY ACROSS THE HIGH TERRAIN OF CENTRAL AND WESTERN MASSACHUSETTS INTO SOUTHWEST NEW HAMPSHIRE FROM MIDDAY THURSDAY AFTERNOON INTO LATE FRIDAY. CONFIDENCE IS LOW REGARDING THE TIMING OF THE PERIODS OF HEAVIER SNOW AS WELL AS ACCUMULATIONS. THE COMBINATION OF POTENTIAL GUSTY WINDS AND HEAVY WET SNOW COULD PERHAPS AGAIN YIELD SCATTERED POWER OUTAGES DURING THE SECOND EVENT. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS SECOND UPCOMING WINTER WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ003>007-010>021-026-NHZ012-RIZ001>008-251645- HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1137 AM EST WED FEB 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECOND LOW PRESSURE AREA SHOULD BRING A SECOND PERIOD OF HEAVY RAIN THURSDAY AFTERNOON...POSSIBLY CHANGING TO A PERIOD OF HEAVY SNOW FRIDAY. CONFIDENCE IS LOW REGARDING THE TIMING OF THE CHANGE BACK TO SNOW AS WELL AS ACCUMULATIONS. MODERATE CONFIDENCE OF WIND ADVISORY CONDITIONS ALONG THE COASTAL PLAIN LATE THURSDAY INTO FRIDAY. LOW TO MODERATE CONFIDENCE OF MINOR BEACH EROSION AND MINOR COASTAL FLOODING ALONG PORTIONS OF THE COAST DEPENDING ON THE TRACK OF COASTAL LOW PRESSURE. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS UPCOMING WINTER WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-251645- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 1137 AM EST WED FEB 24 2010 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECOND LOW PRESSURE AREA SHOULD BRING A SECOND PERIOD OF HEAVY RAIN THURSDAY AFTERNOON...POSSIBLY CHANGING TO A PERIOD OF HEAVY SNOW FRIDAY. CONFIDENCE IS LOW REGARDING THE TIMING OF THE CHANGE BACK TO SNOW AS WELL AS ACCUMULATIONS. MODERATE CONFIDENCE OF WIND ADVISORY CONDITIONS ALONG THE COASTAL PLAIN LATE THURSDAY INTO FRIDAY. LOW TO MODERATE CONFIDENCE OF MINOR BEACH EROSION AND MINOR COASTAL FLOODING ALONG PORTIONS OF THE COAST DEPENDING ON THE TRACK OF COASTAL LOW PRESSURE. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS UPCOMING WINTER WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-232-235-237-250-254>256-251645- CAPE COD BAY-NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1137 AM EST WED FEB 24 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ233-234-251645- VINEYARD SOUND-BUZZARDS BAY- 1137 AM EST WED FEB 24 2010 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-251645- BOSTON HARBOR-NARRAGANSETT BAY- 1137 AM EST WED FEB 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECOND COASTAL STORM WILL APPROACH SOMETIME THURSDAY INTO FRIDAY. THERE IS A LOW PROBABILITY OF GALE FORCE WINDS DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ251-251645- MASSACHUSETTS BAY AND IPSWICH BAY- 1137 AM EST WED FEB 24 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECOND COASTAL STORM WILL APPROACH THURSDAY INTO FRIDAY. THERE IS A LOW PROBABILITY OF GALE FORCE WINDS DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 4:59 AM EST | Gale Watch | BOX | 23 hr | |
| Feb 24, 10:56 AM EST | Wind Advisory | BOX | Barnstable, Dukes, Nantucket | 3 hr |
| Feb 24, 3:32 PM EST | Flood Watch | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more | 36 hr |
| Feb 24, 3:37 PM EST | Gale Warning | BOX | 42 hr | |
| Feb 24, 3:40 PM EST | High Wind Watch | BOX | Barnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 3 more | 13 hr |
| Feb 24, 4:04 PM EST | Coastal Flood Advisory | BOX | Essex | 17 hr |
| Feb 24, 6:10 PM EST | River Flood Warning | BOX | Kent, Providence | 5 days |
Nearby
Small Craft Advisories in Massachusetts, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.